MathSciNet Relay Station
MathSciNet bibliographic data
MR871033 (88a:28018) 28C20 (65D07 65D15)
Wasilkowski, G. W. Optimal algorithms for linear problems with Gaussian measures. Rocky Mountain J. Math. 16 (1986), no. 4, 727–749.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement